# SDR SWIA202155944

- Difficulty date: January 20, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CLOSEOUT PANEL HAS CORROSION IN THE CHAFED AREA WHERE THE FLOOR PANEL RESTS.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED FWD CARGO THRESHOLD CLOSEOUT PLATE. REF. EMB 175 AMM 20-10-01. SEE CONTINUATION CARD FOR WORK PERFORMED.
